# SDR QXEA2022080900268

- Difficulty date: August 9, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 26,328 hours, 30,594 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Sign
- Part number: BR9279015
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 2D BROKEN. REMOVED FROM SERVICE. REMOVED & REPLACED EMERGENCY EXIT SIGN AT 2D LOWER FWD SIDE IAW Q400 AMM 33-51-06-000/400-804 OPS CHECK GOOD. RETURNED TO SERVICE.
